Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Update


  • Please log in to reply
4 replies to this topic

#1 Patty

Patty

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 306 posts
  • Location:N.W. Connecticut

Posted 30 May 2007 - 12:28 AM

I got checked out and was told that I have tendonitis in my foot and a muscle strain in my back, I am not too sure I agree with this but I was not about to do anythng in the ER about it. I did mention it to the APRN from my doctors office when she called yesterday and she said she would make sure the dr saw the hospital report.

I am now getting off all my meds that I do not think are not helping me. My neurontin is now 1200 a day down from 1800. And the APRN al;so said I could start a taper from the elavil so I am now on 20 mg down from 30-40. I hate taking all the meds feeling that they are not helping me. I really want to get off all meds and start over. I am also on a prednisone taper so one day soon I should be off all but a couple meds!!

Hugs,
Patty
Hugs,
Patty

If Life hands you lemons, make lemonade.

Hashimoto's thyroiditis, Limited scleroderma, Dermatomyositis. Diastolic Dysfunction, dysphagia, Fibro, restless leg. Lupus is a maybe.

#2 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,893 posts

Posted 30 May 2007 - 06:57 AM

Hey Patty,

Thanks for the update. It's hard when you disagree with a diagnosis. It will be interesting to see how you feel once you taper down or off of some of your meds. Make sure your doctor knows about everything you do though.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#3 janey

janey

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 2,118 posts
  • Location:New Mexico

Posted 30 May 2007 - 09:04 AM

Patty,
It's great that you're tapering off some of your meds!!! Sometimes I think they make us feel worse than the disease. My cardiologist has been so puzzled about my Atrial fibrillations and flutters that he took me off my anti-arrhythmia drug to see what happened. It turned out that NOTHING happened. My EKGs were the same before and after. I can't tell you how much better I feel having come off that drug. That's 6 pills a day I don't have to take anymore. I certainly hope that you have the same experience! Keep us informed on how you're doing.

I'm sorry you're not satisfied with the diagnosis on your foot and back. Well, keep a close eye on things and if it starts to get worse, please see your regular doctor.

Big Hugs,
Janey Willis
ISN Support Specialist
(Retired) ISN Assistant Webmaster
(Retired) ISN News Director
(Retired) ISN Technical Writer for Training Manuals
International Scleroderma Network (ISN)

#4 WestCoast1

WestCoast1

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 554 posts

Posted 30 May 2007 - 06:15 PM

Hello Patty,
I am sorry to hear about the "maybe"diagnosis with the foot and and back. I am sure that that can be very dissapointing!

Best of luck with your tapering process. I think that as long as it is monitored by your doctor, you will do just fine. Sometimes the doctors just give us a prescription to kill one side effect, only to create a new one....and so on.
Please let us know how you are doing.
*WestCoast*

********

#5 Sherion

Sherion

    Silver Member

  • Members
  • PipPipPipPip
  • 185 posts

Posted 31 May 2007 - 01:24 PM

Patty, I envy you tapering off your meds. I talked to my doctor about getting off some of mine. Unfortunaly, I need all of them! Blood pressure, cholesterol, arthritis, stomach and esophogus,etc. Nothing I can do without.
Good luck to you with your foot and back troubles. I sure hope they get better real soon.

Sherion